# SDR FDEA201005101522

- Difficulty date: May 10, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOWER FLANGE OF MAIN CABIN SEAT TRACK HAS SURFACE CORROSION BS 850 - BS 870 RBL 45.   REMOVED DAMAGED SEAT TRACK SECTION FROM BS 850 - BS 870 RBL 45, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-1466-7178T6 DIM: 16" & INSTALLED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7, REV 102, SRM 51-30-2, SRM 51-30-5, & SRM 51-10-2.
